MAUDE Adverse Event Report: NEUWAVE MEDICAL, INC. NEUWAVE PR XT PROBE 15CM 15GA; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES

NEUWAVE MEDICAL, INC. NEUWAVE PR XT PROBE 15CM 15GA; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Catalog Number PR15XT
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a liver microwave ablation that the ablation temperature is constantly around 92 degree c (s7, 2.5 cm lesion) for the first cycle 7 minutes.The ablation zone is not large enough as expected which below 100 degree c, thus he has to add another cycle 2:50mins.No parts of the instrument left inside patient's cavity.The procedure was delayed 2:50mins but completed successfully.There were no patient consequences.
 
Additional Manufacturer Narrative
(b)(4) date sent: 12/11/2024 b3: event year only reported: 2024 d4 batch #: unknown.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.A manufacturing record evaluation is pending for the finished device lot number this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 1/7/2025.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 2/24/2025 investigation summary the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Since this complaint occurred in hong kong, there is no call home data available.Visual analysis of the returned sample determined that the pr15xt device was returned with no apparent damage.Functional testing was conducted on the returned device and all features (test, tissu-loc, ablate) worked to specifications.The event described could not be confirmed as the device was returned without detectable damage.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.As part of the quality process all devices are manufactured, inspected, and released to approved specifications.A search of nonconformities (ncs) was performed for lot ml24069250.There were no observed nonconformities for this lot.Manufacture date: 06/01/2024 expiration date: 02/28/2028.

Brand Name
NEUWAVE PR XT PROBE 15CM 15GA
Common Device Name
SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Manufacturer (Section D)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison WI 53704
Manufacturer (Section G)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison WI 53704
Manufacturer Contact
kate karberg
3529 anderson st
madison, WI 53704
3035526892
MDR Report Key20905892
Report Number3008769756-2024-00040
Device Sequence Number13056622
Product Code NEY
UDI-Device Identifier00853719006401
UDI-Public(01)00853719006401(17)280229(10)ML24069250
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K160936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPR15XT
Device Lot NumberML24069250
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/27/2024
Supplement Date Received by Manufacturer12/17/2024
02/24/2025
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date01/07/2025
02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2024
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown